# SDR SWAA2014120234585

- Difficulty date: November 8, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 MAIN FLAP TRACK FAIRING CRACKED ON CAP LOCATED UPPER SURFACE.  R & R  FAIRING IAW SRM & DWG.
